Open Access
Translator Disclaimer
28 December 2004 Multiple positive solutions for quasilinear elliptic problems with sign-changing nonlinearities
Julián Fernández Bonder
Abstr. Appl. Anal. 2004(12): 1047-1055 (28 December 2004). DOI: 10.1155/S1085337504403078

Abstract

Using variational arguments, we prove some nonexistence and multiplicity results for positive solutions of a system of p-Laplace equations of gradient form. Then we study a p-Laplace-type problem with nonlinear boundary conditions.

Citation

Download Citation

Julián Fernández Bonder. "Multiple positive solutions for quasilinear elliptic problems with sign-changing nonlinearities." Abstr. Appl. Anal. 2004 (12) 1047 - 1055, 28 December 2004. https://doi.org/10.1155/S1085337504403078

Information

Published: 28 December 2004
First available in Project Euclid: 30 December 2004

zbMATH: 1129.35372
MathSciNet: MR2130207
Digital Object Identifier: 10.1155/S1085337504403078

Subjects:
Primary: 35J20 , 35J50
Secondary: 35J65

Rights: Copyright © 2004 Hindawi

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2004 • No. 12 • 28 December 2004
Back to Top